MathSciNet Relay Station
MathSciNet bibliographic data
MR704764 (85d:13005) 13B10 (13B25)
Anick, David J. Limits of tame automorphisms of $k[x\sb{1},\cdots ,x\sb{N}]$. J. Algebra 82 (1983), no. 2, 459–468.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement